# SDR UPS04843253

- Difficulty date: September 7, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,466 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LEFT FWD EMERGENCY EXIT DOOR IS CRACKED AT UPPER FWD CORNER OF FRAME.  TWO CRACKS VISIBLE .5 INCH AND 1.5 INCH IN LENGTH.  STOP DRILLED 2 EA CRACKS.  NDT VERIFIED STOP DRILLS TERMINATES CRACKS.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW DC-8 SRM 52-2-0 FIG 2.
